Alert archive / Louisiana / Wind Advisories in 2019

Wind Advisory 8, NWS New Orleans, LA

October 26, 20194 parishes in Louisiana; Pearl River County, Pike County, Walthall County, Mississippi

NWS New Orleans, LA issued this wind advisory at Oct 26, 2019, 2:11 AM CDT for 4 parishes in Louisiana; Pearl River County, Pike County, Walthall County, Mississippi. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2019, 2:11 AM CDT (07:11 UTC)
Expired
Oct 26, 2019, 7:16 AM CDT
In force
5 hr
Issued by
NWS New Orleans, LA

Counties Saint Bernard Parish, LA, Saint John the Baptist Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, Pearl River County, MS, Pike County, MS, Walthall County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 7.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2019-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 179 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2019-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
179 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

452 
WWUS74 KLIX 260711
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
211 AM CDT Sat Oct 26 2019

LAZ066>069-261200-
/O.NEW.KLIX.WI.Y.0008.191026T0711Z-191026T1200Z/
Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-
Including the cities of Chauvin, Cocodrie, Dulac, Montegut, 
Galliano, Cut Off, Golden Meadow, Leeville, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
and Myrtle Grove
211 AM CDT Sat Oct 26 2019

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Lower Terrebonne, Lower Lafourche, Lower Jefferson and 
  Lower Plaquemines Counties.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds that are associated with Post-
  tropical Storm Olga should gradually decrease later this
  morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
4 follow-up statements
789 
WWUS74 KLIX 260832
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
332 AM CDT Sat Oct 26 2019

LAZ058>065-070-261500-
/O.EXB.KLIX.WI.Y.0008.000000T0000Z-191026T1500Z/
St. John The Baptist-Upper Lafourche-St. Charles-Upper Jefferson-
Orleans-Upper Plaquemines-Upper St. Bernard-Upper Terrebonne-
Lower St. Bernard-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, 
New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, 
and Yscloskey
332 AM CDT Sat Oct 26 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...South winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...St. John The Baptist, Upper Lafourche, St. Charles, 
  Upper Jefferson, Orleans, Upper Plaquemines, Upper St. 
  Bernard, Upper Terrebonne and Lower St. Bernard Counties.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds that are associated with Post- 
  tropical Storm Olga should gradually decrease later this 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ066>069-261500-
/O.EXT.KLIX.WI.Y.0008.000000T0000Z-191026T1500Z/
Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-
Including the cities of Chauvin, Cocodrie, Dulac, Montegut, 
Galliano, Cut Off, Golden Meadow, Leeville, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
and Myrtle Grove
332 AM CDT Sat Oct 26 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Lower Terrebonne, Lower Lafourche, Lower Jefferson and 
  Lower Plaquemines Counties.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds that are associated with Post- 
  tropical Storm Olga should gradually decrease later this 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
662 
WWUS74 KLIX 261005
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
505 AM CDT Sat Oct 26 2019

LAZ039-040-071-072-MSZ070-071-077-080>082-261500-
/O.EXA.KLIX.WI.Y.0008.000000T0000Z-191026T1500Z/
Washington-St. Tammany-Northern Tangipahoa-Southern Tangipahoa-
Pike-Walthall-Pearl River-Hancock-Harrison-Jackson-
Including the cities of Bogalusa, Enon, Franklinton, Slidell, 
Mandeville, Covington, Lacombe, Amite, Kentwood, Roseland, 
Wilmer, Hammond, Robert, Ponchatoula, McComb, Dexter, Salem, 
Tylertown, Crossroads, McNeil, Poplarville, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
505 AM CDT Sat Oct 26 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...In Mississippi, Pike, Walthall, Pearl River, Hancock, 
  Harrison and Jackson Counties. In Louisiana, Washington, St. 
  Tammany, Northern Tangipahoa and Southern Tangipahoa Counties.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds that are associated with Post- 
  tropical Storm Olga should gradually decrease later this 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

LAZ058>070-261500-
/O.CON.KLIX.WI.Y.0008.000000T0000Z-191026T1500Z/
St. John The Baptist-Upper Lafourche-St. Charles-Upper Jefferson-
Orleans-Upper Plaquemines-Upper St. Bernard-Upper Terrebonne-
Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Destrehan, Norco, Metairie, Kenner, East New Orleans, 
New Orleans, Belle Chasse, Chalmette, Violet, Houma, Bayou Cane, 
Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, 
Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, 
Boothville, Venice, Empire, Myrtle Grove, and Yscloskey
505 AM CDT Sat Oct 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Lower Terrebonne, Lower Lafourche, Lower Jefferson and 
  Lower Plaquemines Counties.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds that are associated with Post- 
  tropical Storm Olga should gradually decrease later this 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
685 
WWUS74 KLIX 261036
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
536 AM CDT Sat Oct 26 2019

LAZ039-040-060>064-071-072-MSZ070-071-077-080>082-261500-
/O.UPG.KLIX.WI.Y.0008.000000T0000Z-191026T1500Z/
/O.NEW.KLIX.HW.W.0001.191026T1036Z-191026T1500Z/
Washington-St. Tammany-St. Charles-Upper Jefferson-Orleans-
Upper Plaquemines-Upper St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Pike-Walthall-Pearl River-Hancock-Harrison-
Jackson-
Including the cities of Bogalusa, Enon, Franklinton, Slidell, 
Mandeville, Covington, Lacombe, Destrehan, Norco, Metairie, 
Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, 
Violet, Amite, Kentwood, Roseland, Wilmer, Hammond, Robert, 
Ponchatoula, McComb, Dexter, Salem, Tylertown, Crossroads, 
McNeil, Poplarville, Picayune, Bay St. Louis, Waveland, 
Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, 
Gautier, and St. Martin
536 AM CDT Sat Oct 26 2019

...HIGH WIND WARNING IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds that are associated with Post
  Tropical Storm Olga will gradually diminish later this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

LAZ058-059-065>070-261500-
/O.CON.KLIX.WI.Y.0008.000000T0000Z-191026T1500Z/
St. John The Baptist-Upper Lafourche-Upper Terrebonne-
Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, 
Galliano, Cut Off, Golden Meadow, Leeville, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, and Yscloskey
536 AM CDT Sat Oct 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Lower Terrebonne, Lower Lafourche, Lower Jefferson and 
  Lower Plaquemines Counties.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds that are associated with Post- 
  tropical Storm Olga should gradually decrease later this 
  morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
850 
WWUS74 KLIX 261216
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
716 AM CDT Sat Oct 26 2019

LAZ040-060>064-071-072-MSZ070-261330-
/O.CAN.KLIX.HW.W.0001.000000T0000Z-191026T1500Z/
St. Tammany-St. Charles-Upper Jefferson-Orleans-Upper Plaquemines-
Upper St. Bernard-Northern Tangipahoa-Southern Tangipahoa-Pike-
Including the cities of Slidell, Mandeville, Covington, Lacombe, 
Destrehan, Norco, Metairie, Kenner, East New Orleans, 
New Orleans, Belle Chasse, Chalmette, Violet, Amite, Kentwood, 
Roseland, Wilmer, Hammond, Robert, Ponchatoula, and McComb
716 AM CDT Sat Oct 26 2019

...HIGH WIND WARNING IS CANCELLED...

Winds have diminished across the area with the wind shift to the
west.

$$

LAZ058-059-065>070-261330-
/O.CAN.KLIX.WI.Y.0008.000000T0000Z-191026T1500Z/
St. John The Baptist-Upper Lafourche-Upper Terrebonne-
Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-
Including the cities of Laplace, Reserve, Thibodaux, Raceland, 
Larose, Houma, Bayou Cane, Chauvin, Cocodrie, Dulac, Montegut, 
Galliano, Cut Off, Golden Meadow, Leeville, Buras, 
Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, 
Myrtle Grove, and Yscloskey
716 AM CDT Sat Oct 26 2019

...WIND ADVISORY IS CANCELLED...

Winds have diminished and the wind advisory has been cancelled. 

$$

LAZ039-MSZ071-077-080>082-261500-
/O.CON.KLIX.HW.W.0001.000000T0000Z-191026T1500Z/
Washington-Walthall-Pearl River-Hancock-Harrison-Jackson-
Including the cities of Bogalusa, Enon, Franklinton, Dexter, 
Salem, Tylertown, Crossroads, McNeil, Poplarville, Picayune, 
Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, 
Ocean Springs, Moss Point, Gautier, and St. Martin
716 AM CDT Sat Oct 26 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Portions of southeast and southern Mississippi and 
  southeast Louisiana.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds that are associated with Post 
  Tropical Storm Olga will gradually diminish later this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Oct 25, 9:35 PM CDT, 4 hours 36 minutes earlier.

Area forecast discussion, Oct 25, 9:35 PM CDT, 4 hours 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service New Orleans LA
935 PM CDT Fri Oct 25 2019

.UPDATE...

Updated product suite for expiration of Tornado Watch 684 for our
counties in Mississippi. In addition, continued Gale Warning
through 09z for our western open waters. Circulation of Olga will
reach the coast in the next couple of hours and should weaken
fairly quickly after that. Could still see a brief severe weather
threat near and east of the circulation center, so can't rule out
the issuance of another watch at some point in the next few hours.

35

&&

.PREV DISCUSSION... /issued 347 PM CDT Fri Oct 25 2019/

SHORT TERM...A post-tropical low and a cold front following in
the wake of the low will be the main weather features impacting
the forecast area through tomorrow morning.  Continued moderate
to locally heavy rain bands can be expected to persist through the
evening hours across the forecast area. Additional rainfall
totals of 1 to 3 inches on top of the rain that has already fallen
today can be expected. Have continued the flash flood watch
through the overnight hours, but also ended the watch in the
morning as any heavy rain threat should be out of the area by
then. Strong onshore winds in advance of the post-tropical low
should produce some minor coastal flooding issues tonight. At
worst, inundation levels 1 to 2 feet above ground level are
expected on south facing shores.

After the frontal boundary sweeps by, strong negative vorticity
advection and increased subsidence will take hold. A colder and
drier airmass is also expected to move into the area through the
day tomorrow with rain ending from west to east. Temperatures will
also begin to cool in the afternoon hours, and expect to see
overnight lows dip into the 50s across the forecast area Saturday
night. Sunday will be a very dry and mild day with highs in the
lower 70s.

LONG TERM...Another trough of low pressure will begin to deepen
over the Plains states early next week, and this will eventually
affect the region by the middle of the week. As a surface high
pushes further to the east of the region on Monday and Tuesday,
Gulf moisture will be drawn back toward the region. Expect to see
increased cloud cover and isolated to scattered shower activity
begin to affect the forecast by Tuesday. Temperatures will also
gradually modify as onshore flow develops and highs should climb
into the upper 70s on Tuesday afternoon.

The trough axis and an associated cold front should sweep through
the forecast area Wednesday into Wednesday night, and expect to
see scattered to numerous showers develop as the front slides
through. Instability parameters do not look high enough to support
thunderstorm development with this next system, and have not
placed thunder in the forecast. Highs on Wednesday will also be
cooler due to the rain and cloud cover with readings climbing into
the lower to middle 70s.

A much colder airmass will advect in behind this front, and
temperatures could drop into the middle to upper 40s across the
northern third of the forecast area and the low to mid 50s across
the remainder of the region. The dry air advection may be delayed,
and have kept in some post-frontal rain showers and clouds into
Thursday. These showers should be fairly light as the majority of
the cloud cover will be confined below an elevated temperature
inversion associated with a thermal trough axis sitting over the
Gulf South. The drier air should begin to advect in and clear the
lingering stratus deck Thursday night and Friday resulting in
clear skies. Temperatures will be colder than average Thursday
through Friday with highs only reaching into the 60s and lows in
the upper 30s and 40s.

AVIATION...Bands of heavy rainfall will continue to pass over the
terminals at times. Based on when the bands of heavier rain are
impacting a terminal a mix of IFR and MVFR ceiling and visibility
conditions can be expected through most of the forecast period.
Conditions should begin to gradually improve after 18z tomorrow
with VFR conditions developing by 00z.

MARINE...A post-tropical low pressure system and cold front will
affect the coastal waters tonight into tomorrow morning. Expect to
see high end small craft advisory and gale force winds and rough
seas across the Gulf waters and the sounds tonight. Conditions
will begin to improve through the day tomorrow as high pressure
settles in. Benign conditions are expected over the waters from
Sunday through Tuesday as high pressure dominates the region.
However, the approach of another front on Wednesday could
increased winds back into the 15 to 20 knot range.

DECISION SUPPORT...

DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: Monitoring rainfall across the area.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or high
         visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support for slight risk severe
         or excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
         HazMat or other large episodes.
Red =    Full engagement for Moderate to high risk of severe and/or
         excessive rainfall, or direct tropical threats; Events of
         National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  61  70  50  73 /  90  30   0   0
BTR  60  67  51  73 /  90  10   0   0
ASD  63  73  52  74 / 100  40   0   0
MSY  65  72  56  72 / 100  20   0   0
GPT  68  75  54  72 /  90  70   0   0
PQL  69  77  53  74 /  80  80  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 AM CDT Saturday for LAZ034>037-039-040-
     046>050-056>072.

     Coastal Flood Advisory until 7 AM CDT Saturday for LAZ040-062-
     064-066>070.

GM...Small Craft Advisory from 4 AM to 10 AM CDT Saturday for GMZ550-
     552-570-572.

     Gale Warning until 4 AM CDT Saturday for GMZ550-552-570-572.

     Small Craft Advisory until 10 AM CDT Saturday for GMZ532-536-538-
     555-557-575-577.

MS...Flash Flood Watch until 7 AM CDT Saturday for MSZ068>071-077-
     080>082.

     Coastal Flood Advisory until 7 AM CDT Saturday for MSZ080>082.

GM...Small Craft Advisory from 4 AM to 10 AM CDT Saturday for GMZ552-
     570-572.

     Gale Warning until 4 AM CDT Saturday for GMZ552-570-572.

     Small Craft Advisory until 10 AM CDT Saturday for GMZ536-538-555-
     557-575-577.

&&
Hazardous weather outlook, Oct 25, 9:25 PM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
925 PM CDT Fri Oct 25 2019

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-261430-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
925 PM CDT Fri Oct 25 2019

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Tonight

There is a Slight Risk for excessive rainfall across southeast
Louisiana and south Mississippi tonight. A Flash Flood Watch is
in effect for all of southeast Louisiana and south Mississippi.
An additional 1 to 3 inches of rain is possible with locally
higher amounts.

A Coastal Flood Advisory will remain in effect through tonight
for minor inundation of low lying areas mainly along the gulf
coast and sounds.

Small Craft Advisories remain over gulf waters as well as the
sounds through tonight. A Gale Warning is also in effect for the
waters west of the Mississippi River until 4 am CDT Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Small craft advisories are expected to remain over gulf waters as
well as the sounds through at least midday Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Oct 26, 1:06 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service New Orleans LA
106 AM CDT Sat Oct 26 2019

LAZ065-066-260700-
Lower Terrebonne-Upper Terrebonne-
106 AM CDT Sat Oct 26 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TERREBONNE PARISH...

At 105 AM CDT, a strong thunderstorm was located 14 miles southwest
of Dulac, or 24 miles southwest of Houma, moving north at 15 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Dulac.

Torrential rainfall is also occurring with this storm. Do not drive
your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2921 9088 2923 9088 2921 9092 2924 9096
      2923 9098 2925 9097 2926 9099 2922 9100
      2923 9104 2925 9101 2926 9103 2931 9103
      2962 9098 2955 9068 2919 9074
TIME...MOT...LOC 0605Z 193DEG 13KT 2928 9092

11
Special weather statement, Oct 26, 2:00 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
200 AM CDT Sat Oct 26 2019

LAZ059-065-066-260745-
Lower Terrebonne-Upper Terrebonne-Upper Lafourche-
200 AM CDT Sat Oct 26 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL TERREBONNE AND
NORTHWESTERN LAFOURCHE PARISHES...

At 159 AM CDT, a strong thunderstorm was located 10 miles northwest
of Dulac, or 13 miles southwest of Houma, moving northeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Houma, Thibodaux, Lockport, Schriever, Gray, Bayou Cane, Raceland and
Dulac.

Torrential rainfall is also occurring with this storm. Do not drive
your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2945 9099 2980 9085 2962 9048 2955 9056
      2956 9057 2954 9057 2931 9085
TIME...MOT...LOC 0659Z 229DEG 19KT 2944 9086

11

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 8:24 PM CDTSpecial Marine WarningLIX36 min
Oct 25, 9:05 PM CDTSpecial Marine WarningLIX25 min
Oct 25, 9:27 PM CDTSpecial Marine WarningLIX21 min
Oct 25, 10:10 PM CDTSpecial Marine WarningLIX35 min
Oct 25, 10:43 PM CDTSpecial Marine WarningLIX32 min
Oct 25, 11:04 PM CDTFlash Flood WarningLIXTerrebonne3 hr
Oct 26, 1:06 AM CDTSpecial Weather StatementLIXTerrebonne54 min
Oct 26, 1:42 AM CDTFlash Flood WarningLIXAssumption, Lafourche, Saint James, Saint John the Baptist, Terrebonne3 hr
Oct 26, 2:00 AM CDTSpecial Weather StatementLIXTerrebonne45 min
Oct 26, 2:48 AM CDTFlash Flood Warning EmergencyLIXLafourche, Terrebonne3 hr
Oct 26, 2:56 AM CDTFlash Flood WarningLIXAscension, Saint Charles, Saint James, Saint John the Baptist3 hr
Oct 26, 3:25 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Charles2 hr
Oct 26, 3:32 AM CDTSpecial Marine WarningLIX43 min
Oct 26, 3:41 AM CDTAreal Flood AdvisoryLIXAscension, Livingston, Saint John the Baptist, Tangipahoa2 hr
Oct 26, 4:24 AM CDTSpecial Marine WarningLIX51 min
Oct 26, 4:29 AM CDTSpecial Marine WarningLIX46 min
Oct 26, 4:32 AM CDTSpecial Marine WarningLIX58 min
Oct 26, 4:35 AM CDTSpecial Weather StatementLIXLivingston, Tangipahoa, Washington55 min
Oct 26, 5:03 AM CDTSpecial Weather StatementLIXOrleans, Saint Charles, Saint John the Baptist, Saint Tammany57 min
Oct 26, 5:33 AM CDTSpecial Marine WarningLIX87 min
Oct 26, 5:36 AM CDTHigh Wind WarningLIXSaint Bernard, Tangipahoa, Washington3 hr
Oct 26, 5:41 AM CDTSpecial Marine WarningLIX64 min
Oct 26, 5:46 AM CDTSpecial Marine WarningLIX89 min
Oct 26, 5:52 AM CDTAreal Flood AdvisoryLIXLivingston, Saint Helena, Saint Tammany, Tangipahoa, Washington113 min
Oct 26, 7:03 AM CDTSpecial Marine WarningLIX57 min
Oct 26, 8:04 AM CDTSpecial Marine WarningLIX56 min
Oct 26, 8:14 AM CDTRiver Flood WarningLIXSaint Tammany4 days
Oct 26, 9:04 AM CDTRiver Flood WarningLIXTangipahoa11 hr
Oct 26, 9:05 AM CDTRiver Flood WarningLIXSaint Tammany11 hr
Oct 26, 7:48 AM CDTSpecial Weather StatementLIXJackson27 min
Oct 26, 2:03 PM CDTRiver Flood WarningLIXPike, Walthall6 hr

Nearby

Wind Advisories in Louisiana, 2019Wind Advisories in Mississippi, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.